# SDR ASOA2013101009193

- Difficulty date: September 17, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,665 hours, 31,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT AT FS 280.00 BETWEEN LBL 9.00 TO RBL 9.00 THE TRANSVERSE BEAM TOP ANGLE IS CORRODED.  REMOVED CORRODED ANGLE IAW SRM 51-42-06.  LOCATED AND INSTALLED NEW FS 280 FILLER BETWEEN LBL 9 AND RBL 9 IAW REO 601R-53-11-136.  COMPLIED WITH EC/TC EO 600-53-91 AND REO 601R-53-11-136, REV A.
